Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

70 Publications


2019 | Journal Article | IST-REx-ID: 7100   OA
Derivation of the time dependent Gross–Pitaevskii equation in two dimensions
M. Jeblick, N.K. Leopold, P. Pickl, Communications in Mathematical Physics 372 (2019) 1–69.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5856   OA
Energy contribution of a point-interacting impurity in a Fermi gas
T. Moser, R. Seiringer, Annales Henri Poincare 20 (2019) 1325–1365.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6906   OA
Optimal rate for Bose-Einstein condensation in the Gross-Pitaevskii regime
C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Communications in Mathematical Physics (2019).
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7226   OA
Introduction to the Special Collection: International Congress on Mathematical Physics (ICMP) 2018
V. Jaksic, R. Seiringer, Journal of Mathematical Physics 60 (2019).
View | Files available | DOI
 

2019 | Preprint | IST-REx-ID: 7524
The free energy of the two-dimensional dilute Bose gas. I. Lower bound
A. Deuchert, S. Mayer, R. Seiringer, ArXiv:1910.03372 (n.d.).
View | Files available | Download (ext.)
 

2018 | Conference Paper | IST-REx-ID: 11   OA
Mean-field limits of particles in interaction with quantised radiation fields
N.K. Leopold, P. Pickl, in:, Springer, 2018, pp. 185–214.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 446   OA
The ionization conjecture in Thomas–Fermi–Dirac–von Weizsäcker theory
R. Frank, N. Phan Thanh, H. Van Den Bosch, Communications on Pure and Applied Mathematics 71 (2018) 577–614.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 554   OA
The Bogoliubov free energy functional II: The dilute Limit
M.M. Napiórkowski, R. Reuvers, J. Solovej, Communications in Mathematical Physics 360 (2018) 347–403.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 295   OA
Fermionic behavior of ideal anyons
D. Lundholm, R. Seiringer, Letters in Mathematical Physics 108 (2018) 2523–2541.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 400   OA
Persistence of translational symmetry in the BCS model with radial pair interaction
A. Deuchert, A. Geisinge, C. Hainzl, M. Loss, Annales Henri Poincare 19 (2018) 1507–1527.
View | Files available | DOI
 

Filters and Search Terms

department=RoSe

Search

Filter Publications

Display / Sort

Export / Embed